Some inequalities for sector matrices

By Minghua Lin. 2016

84 citations recorded by the source corpus.

. Two new inequalities are proved for sector matrices. The fi rst one complements a recent result in [Oper. Matrices, 8 (2014) 1143–1148]; the second one is an analogue of the AM-GM inequality, where the geometric mean for two sector matrices was introduced in [Linear Multilinear Algebra 63 (2015) 296-301]. As an application of the second inequality, we present similar inequalities for singular values or norms.

Subfields: Applied Mathematics, Computational Theory and Mathematics, Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/81b24ff2c1a68b8fec42d98bb67994b269d38d27

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Mohammad Sal Moslehian
  2. Janusz Brzdek
  3. Krzysztof Cieplinski
  4. Madjid Mirzavaziri

In Computational Theory and Mathematics

  1. Mohammad Sal Moslehian

In Geometry and Topology

  1. Mohammad Sal Moslehian

Citations in the corpus